• Cohomological invariants of algebraic stacks (2015). To appear in Tran. Amer. Math. Soc.
  • Cohomological invariants of hyperelliptic curves of even genus. Published on Algebraic Geometry Volume 4, Issue 4, 2017.
  • The Picard group of the universal abelian variety and the Franchetta conjecture for abelian varieties, with R. Fringuelli (2016). To appear in Mich. Math. Jour.
  • Cohomological invariants of hyperelliptic curves of genus 3 (2016).
  • On the motivic class of the classifying stack of G2 and the Spin groups , with M. Talpo. Published online in Inter. Math. Res. Not., DOI:10.1093/imrn/rnx208, 2017.
  • Back to main page